# SDR SWAA001045

- Difficulty date: June 7, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 65,215 hours, 72,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD EMERGENCY EXIT SIGN LIGHT FLASHING.  REMOVED AND REPLACED BATTERY ASSY PER MM.
